RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 54, Issue 3, Pages 72–88 (Mi mz2405)  

A study of the method of approximate factorization for solving grid elliptic boundary-value problems

A. B. Kycherov, M. M. Makarov

M. V. Lomonosov Moscow State University

Full text: PDF file (1091 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1993, 54:3, 923–933

Bibliographic databases:

UDC: 517
Received: 29.08.1991

Citation: A. B. Kycherov, M. M. Makarov, “A study of the method of approximate factorization for solving grid elliptic boundary-value problems”, Mat. Zametki, 54:3 (1993), 72–88; Math. Notes, 54:3 (1993), 923–933

Citation in format AMSBIB
\Bibitem{KycMak93}
\by A.~B.~Kycherov, M.~M.~Makarov
\paper A study of the method of approximate factorization for solving grid elliptic boundary-value problems
\jour Mat. Zametki
\yr 1993
\vol 54
\issue 3
\pages 72--88
\mathnet{http://mi.mathnet.ru/mz2405}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1248285}
\zmath{https://zbmath.org/?q=an:0813.65068}
\transl
\jour Math. Notes
\yr 1993
\vol 54
\issue 3
\pages 923--933
\crossref{https://doi.org/10.1007/BF01209557}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993NL76800006}


Linking options:
  • http://mi.mathnet.ru/eng/mz2405
  • http://mi.mathnet.ru/eng/mz/v54/i3/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:272
    Full text:94
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020